MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G07816
Health Effect - Clinical Code No Information (3190)
Date of Event 10/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that after opening the device packaging, the sheath was noted to be damaged, it was split 30.5cm from the check flo valve and extended through the radiopaque tip.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6931204
Report Number1820334-2017-03371
Device Sequence Number682819
Product Code DYB
UDI-Device Identifier00827002078161
UDI-Public(01)00827002078161(17)180122(10)5598260
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG07816
Device Catalogue NumberRCFW-7.0-38-63-RB-MTS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1